# SDR AALA20050426

- Difficulty date: July 6, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEATS 39AB INOPERATIVE.  REPAIRED CONNECTOR AT SEAT 39A FOR EMERGENCY LIGHTS AT SEATS 39AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
